| Model Number |
VENUL20060 |
| Medical Device Problem Codes |
Fracture (1260); Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/02/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The device has not been returned to the manufacturer for evaluation; however, image was provided for review.The investigation of the reported event is currently underway.(expiry date: 10/2022).
Event or Problem Description
It was reported that during a stent placement, the device allegedly fractured.There was no reported patient injury.
Event or Problem Description
It was reported that during a stent placement, the device allegedly fractured and the stent allegedly failed to expand.There was no reported patient injury.
Additional Manufacturer Narrative
Manufacturing review: the lot history record of this lot was reviewed with special attention to the manufacturing and inspection of this product, and the product was found to have met the specification prior to shipment.Investigation summary: the physical sample was not available.One image provided demonstrates the placed stent in the vena cava.A stent fracture could not be identified on the image; in one position the guidewire was visible very close to the stent, which may be caused be inner catheter adhering to the stent, but axial course of the guidewire and stent inside the vessel did not appear unnatural and the resolution of the image is poor so that an expansion issue related to the stent brake cannot be confirmed.A definite root cause for the reported event could not be determined.Labeling review: a review of the relevant instructions for use for this product was conducted.The instructions for use was found to address potential complications and adverse events such as incorrect positioning of the stent requiring further stenting or surgery, intimal injury, and malposition.The instructions for use further state: 'the venovo venous stent system is indicated for the treatment of symptomatic iliofemoral venous outflow obstruction.' h10: b5, d4 (expiry date: 10/2022), g3, h6 (device) h11: h6 (method, result) h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device not returned.